# SDR RAIA990902

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Part number: 7003360948
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7174 - STL - COMPARATOR ERROR NR 2 AHRS.  MAINTENANCE REPLACED NR 2 AHRS COMPUTER.  (M)
